MathSciNet Relay Station
MathSciNet bibliographic data
MR2768898 (2012a:30063) 30C65
Sevostʹyanov, E. A. A generalization of a lemma of E. A. Poletskiĭ on classes of space mappings. (Russian) Ukraïn. Mat. Zh. 61 (2009), no. 7, 969--975; translation in Ukrainian Math. J. 61 (2009), no. 7, 1151–1157
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement